# SDR UIEA2017091401654

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 303 HAS CORROSION ONE INCH BY ONE INCH AT RBL 18, WL 200 AND .5 INCH BY .5 INCH AT LBL 16, WL 200. REMOVED CORROSION BOTH AREAS WITHIN ALLOWABLE LIMITS IAW SRM 53-00-51-1A-1, ITEMS 1 & 2.
